[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: steroids!

      I am brand new to the pump-- started last friday on insulin after a 
week on saline (my choice, I wanted to be VERY sure of what I was doing).  
Things were ok until sat. afternoon when my ortho doc injected my thumb with 
steroids to treat trigger finger, which I had been suffering with for almost 
five months.   THEN he tells me that the steroids "may" affect my blood 
sugar.  Let me tell you, I have been running 250 to 450, even with a 
correction factor of 1:40.  Had to change sets 3x yesterday, as CDE was not 
sure I was getting all insulin, AND had to inject corrections 3x.    Anyone 
else ever experience this?  Any suggestions?  This is really making me feel 
not so good and is discouraging to say the least.  Any imput would be 
greatly appreciated.       Thanks!


Get Free Email and Do More On The Web. Visit http://www.msn.com
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org